# SDR AALA20040546

- Difficulty date: May 11, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N612AA
- Make and model: Boeing 757223
- Aircraft serial: 24488
- Engine: Rroyce RB211535E4
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Tpu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

MCO - INFLIGHT T1208/11 LEFT ENGINE FLAMED OUT AT IDLE DURING APPROACH AT 3000 FEET.  CLIMBED TO ALTITUDE AND PERFORMED SUCCESSFUL RESTART.  EMERGENCY DECLARED.  LANDED MCO WITHOUT INCIDENT.  REPLACED TPU BVCU AND DEDICATED GENERATOR ROTOR AND STATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
